MAUDE Adverse Event Report: ARTHREX, INC. PROX LATERAL TIBIA PLATE, LFT, 5 HOLE; BONE FIXATION PLATE

ARTHREX, INC. PROX LATERAL TIBIA PLATE, LFT, 5 HOLE; BONE FIXATION PLATE
Model Number PROX LATERAL TIBIA PLATE, LFT, 5 HOLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device is not expected to return.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported on 08/31/2022 by a sales representative via email that a 3081-105 tibial plate would not lock into the 3.56 val screws, the case was completed using the 4.0 locking screws.This was discovered during a case with no patient harm.

Brand Name
PROX LATERAL TIBIA PLATE, LFT, 5 HOLE
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19369393
Report Number1220246-2024-03623
Device Sequence Number12629137
Product Code HRS
UDI-Device Identifier00848665032239
UDI-Public00848665032239
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202489
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROX LATERAL TIBIA PLATE, LFT, 5 HOLE
Device Catalogue Number3081-105
Device Lot Number220404
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2022
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown